# SDR ASOA2015100513951

- Difficulty date: October 5, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 30,262 hours, 28,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 605 FROM STR 25R TO STR 20L IS CORRODED IN MULTIPLE AREAS.  BLENDED MULTIPLE AREAS OF CORROSION AT FR 605 IAW SRM 51-21-06 & 51-12-00.  RECEIVED REPAIR AND COMPLIED WITH EA 32-2015-385.  RECEIVED AND COMPLIED WITH EC/TC EA 32-2015-385.
